# SDR 2001UIA008

- Difficulty date: December 9, 2001
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N17913
- Make and model: Doug MD-90-30
- Aircraft serial: 53537
- Aircraft time: 8,822 hours, 14,212 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

A MESSAGE"ELEVATOR SPLIT" DISPLAYED ON EOAP,DURING USE A/P CLIMB THOUGHT 16000FT.A/C AIR TURN BACK,PERFORMED TROUBLESHOOTING MAINTENANCE FOUND THE LEFT AND RIGHT CONTROL COLUMNS WERE DISCONNECTED.AFTER RECONNECTING THE DIVIDED TUBE AND INSPECTION OF THE CONTROL COLUMN AND ELEVATOR POSITION SENSORS, ALL OPERTION FUNCTION RETURNED TO NORMAL.
